# SDR AALA202309264261

- Difficulty date: August 19, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,042 hours, 36,983 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 38007081
- Part serial: P6498
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 20,198 hours, 8,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 10,000 FEET #1 FLIGHT ATTENDANT NOTED SMELLY SOCK SMELL, WENT AWAY AT CRUISE AT 23000 FEET THEN DURING DECENT SMELL RETURNED FROM GALLEY TO ROW TWO. **SUPPLEMENTAL REPORT FOR AALA202308234261: MAINTENANCE SUSPECTED THE SOURCE OF THE ODOR WAS THE APU AND ACCOMPLISHED SMOKE/ODOR/FUME TROUBLESHOOTING TASK CARD 26L00021002 WITH NO FINDINGS NOTED. MAINTENANCE ACCOMPLISHED THE ENHANCED DECONTAMINATION OF THE EVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED. **(CLOSED)
